# SDR GLBA2014123000487

- Difficulty date: December 29, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 39,682 hours, 49,209 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Loose
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE CAPTAIN`S LEFT BRAKE PEDAL WENT TO THE FLOOR.  FOUND THE BRAKE LINE LOOSE AT CLUSTER FITTING BETWEEN 1 & 2 BRAKE.  TIGHTENED BRAKE LINE & BLED BRAKES IAW TC 1900-3240.02 STEPS 6 - 9.  OPS CHECKED GOOD.
